Weak uniform distribution of un+1=aun+b in Dedekind domains

Robert F. Tichy*, Gerhard Turnwald

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


Let R be a Dedekind domain and I be an ideal of R such that the residue class ring R/I is finite. Necessary and sufficient conditions for the inital value uo and the coefficients a,b are obtained such that the recurring sequence un+1=aun+b is weakly uniformly distributed modulo I.

Original languageEnglish
Pages (from-to)11-22
Number of pages12
JournalManuscripta mathematica
Issue number1
Publication statusPublished - 1 Mar 1988
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Weak uniform distribution of un+1=aun+b in Dedekind domains'. Together they form a unique fingerprint.

Cite this